Alert archive / Mississippi / Flash Flood Warnings in 2004

Flash Flood Warning 79, NWS Memphis, TN

October 19, 2004Pontotoc County, Mississippi

NWS Memphis, TN issued this flash flood warning at Oct 19, 2004, 5:29 AM CDT for Pontotoc County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2004, 5:29 AM CDT (10:29 UTC)
Expired
Oct 19, 2004, 7:30 AM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 78 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2004-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3284 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2004-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3284 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
4.1
Supercell composite
18.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 191031
FFWMEM
MSC115-191230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
529 AM CDT TUE OCT 19 2004

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI

* UNTIL 730 AM CDT

* AT 529 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED VERY HEAVY
  RAIN FALLING OVER NORTHERN PONTOTOC COUNTY WITH UP TO 4 INCHES OF  
  RAIN ESTIMATED BY RADAR IN THE PAST 2 HOURS...

* CITIES AFFECTED THROUGH 730 AM CDT INCLUDE...
  ECRU

.A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED
ROADWAYS.

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3439 8884 3426 8883 3424 8925 3437 8924

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Oct 19, 3:07 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Oct 19, 3:07 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
307 AM CDT TUE OCT 19 2004

.DISCUSSION...
BUSY NIGHT HERE WITH SEVERE WEATHER THROUGHOUT MUCH OF THE DAY HERE.
WARM FRONT NOW WELL NORTH OF THE FORECAST AREA AND COLD FRONT NOW
EXTENDS ACROSS NORTHWEST ARKANSAS INTO EASTERN OKLAHOMA. THIS
BOUNDARY WILL EVENTUALLY SINK SOUTH THROUGH THE REGION BY WEDNESDAY
MORNING. DO EXPECT SOME ADDITIONAL THUNDERSTORM DEVELOPMENT TODAY AS
THE FRONT MAKES ITS SOUTH. SPC DOES HAVE SLIGHT RISK FOR SOUTHEAST
2/3RDS OF FORECAST AREA.

BY WEDNESDAY NIGHT...UPPER LEVEL RIDGE BEGIN TO TAKE CONTROL OVER
TEXAS AND SHOULD HELP DRY THINGS OUT HERE. HAVE REMOVED POPS FROM
FORECAST FOR WEDNESDAY NIGHT THROUGH FRIDAY. NEXT CHANCE OF RAIN WILL
BE FRIDAY NIGHT AS COLD FRONT APPROACHES REGION. WILL NOT ISSUE
ZONES UNTIL 4 AM AS WATCH EXPIRES AT THAT TIME.

&&

.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MS...NONE.
MO...NONE.
TN...NONE.
&&
Hazardous weather outlook, Oct 19, 4:07 AM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
407 AM CDT TUE OCT 19 2004

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-201100-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
407 AM CDT TUE OCT 19 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF NORTHEAST
MISSISSIPPI UNTIL 8 AM.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS MUCH OF
THE MID SOUTH SOUTH AND EAST OF A LINE FROM PARIS TENNESSEE TO
FORREST CITY ARKANSAS.

A STATIONARY FRONT WAS LOCATED JUST NORTH OF THE MID-SOUTH THIS
MORNING. THIS FRONT WILL SLOWLY MOVE SOUTH AS A COLD FRONT TODAY AND
TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT.
SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS AS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS ARE POSSIBLE AGAIN BEGINNING FRIDAY NIGHT AND
CONTINUING INTO THE WEEKEND. THESE STORMS ARE NOT ANTICIPATED TO BE
SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THIS MORNING OVER NORTHEAST
MISSISSIPPI AND MAY BE NEEDED ELSEWHERE LATER THIS MORNING.

In the hours before

Local storm report, Oct 18, 11:53 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 PM CDT MON OCT 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     5 SE FRIENDSHIP         35.86N 89.18W
10/18/2004                   CROCKETT           TN   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES DOWNS JUST NORTH OF
            THE TOWN OF CROCKETT MILLS.

&&
Special weather statement, Oct 19, 2:35 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
0235 AM CDT TUE OCT 19 2004

ARZ008-009-017-018-026>028-MOZ113-115-TNZ001-002-019-048-190835-
CLAY AR-CRAIGHEAD AR-GREENE AR-LAWRENCE AR-MISSISSIPPI AR-POINSETT
AR-RANDOLPH AR-DUNKLIN MO-PEMISCOT MO-DYER TN-LAKE TN-LAUDERDALE TN-
OBION TN-
0235 AM CDT TUE OCT 19 2004

TORNADO WATCH NUMBER 863 HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES:

IN ARKANSAS...
CLAY...         CRAIGHEAD...    GREENE...       LAWRENCE...
MISSISSIPPI...  POINSETT...     RANDOLPH...

IN MISSOURI...
DUNKLIN...      PEMISCOT...

IN TENNESSEE...
DYER...         LAKE...         LAUDERDALE...   OBION...

ARZ035-036-048-049-058-MSZ001>017-TNZ003-004-020-021-049>055-088>092-
190835-
CRITTENDEN AR-CROSS AR-LEE AR-PHILLIPS AR-ST FRANCIS AR-ALCORN MS-
BENTON MS-COAHOMA MS-DESOTO MS-ITAWAMBA MS-LAFAYETTE MS-LEE MS-
MARSHALL MS-PANOLA MS-PONTOTOC MS-PRENTISS MS-QUITMAN MS-TATE MS-
TIPPAH MS-TISHOMINGO MS-TUNICA MS-UNION MS-CARROLL TN-CHESTER TN-
CROCKETT TN-DECATUR TN-FAYETTE TN-GIBSON TN-HARDEMAN TN-HARDIN TN-
HAYWOOD TN-HENDERSON TN-HENRY TN-MCNAIRY TN-MADISON TN-SHELBY TN-
TIPTON TN-WEAKLEY TN-
0235 AM CDT TUE OCT 19 2004

TORNADO WATCH NUMBER 863 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES:

IN ARKANSAS...
CRITTENDEN...   CROSS...        LEE...          PHILLIPS...
ST. FRANCIS...

IN MISSISSIPPI...
ALCORN...       BENTON...       COAHOMA...      DESOTO...
ITAWAMBA...     LAFAYETTE...    LEE...          MARSHALL...
PANOLA...       PONTOTOC...     PRENTISS...     QUITMAN...
TATE...         TIPPAH...       TISHOMINGO...   TUNICA...
UNION...

IN TENNESSEE...
CARROLL...      CHESTER...      CROCKETT...     DECATUR...
FAYETTE...      GIBSON...       HARDEMAN...     HARDIN...
HAYWOOD...      HENDERSON...    HENRY...        MCNAIRY...
MADISON...      SHELBY...       TIPTON...       WEAKLEY...
Local storm report, Oct 19, 5:24 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
524 AM CDT TUE OCT 19 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             WEST MEMPHIS            35.15N 90.18W
10/18/2004  1.00 INCH        CRITTENDEN         AR   TRAINED SPOTTER

            QUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF
            AIRPORT RD AND HWY 70

1151 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
10/18/2004  1.50 INCH        SHELBY             TN   PUBLIC

            PING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST
            BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF
            BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE
            REPORTED.

1210 PM     FLASH FLOOD      FRAYSER                 35.22N 89.97W
10/18/2004                   SHELBY             TN   TRAINED SPOTTER

            2 FEET OF WATER REPORTED NEAR THE INTERSECTION OF JAMES
            AND HOLLYWOOD RD

1230 PM     TSTM WND DMG     EADS                    35.20N 89.67W
10/18/2004                   SHELBY             TN   PUBLIC

            SIDING TORN OFF OF A HOUSE. POWER POLE ALSO BLOWN DOWN.

0310 PM     HAIL             10 S CORINTH            34.79N 88.52W
10/18/2004  0.75 INCH        ALCORN             MS   TRAINED SPOTTER

            NIKEL AND DIME SIZE HAIL

0312 PM     HAIL             GLEN                    34.87N 88.50W
10/18/2004  1.75 INCH        ALCORN             MS   TRAINED SPOTTER

            GOLF BALL SIZED HAIL

0330 PM     HAIL             5 S KOSSUTH             34.80N 88.64W
10/18/2004  1.00 INCH        ALCORN             MS   TRAINED SPOTTER

            SOME DIME SIZED HAIL IN ADDITION TO QUARTER SIZE HAIL.

0331 PM     FUNNEL CLOUD     7 E RIENZI              34.76N 88.41W
10/18/2004                   ALCORN             MS   TRAINED SPOTTER

            THE TOWN OF JACINTO JUST NORTH OF PRENTISS COUNTY...A
            FUNNEL CLOUD WAS SPOTTED.

0352 PM     HAIL             2 N IUKA                34.84N 88.20W
10/18/2004  0.75 INCH        TISHOMINGO         MS   TRAINED SPOTTER

            DIME SIZED HAIL

0352 PM     HAIL             2 N IUKA                34.84N 88.20W
10/18/2004  0.75 INCH        TISHOMINGO         MS   AIRPLANE PILOT

            DIME SIZE HAIL

0354 PM     TSTM WND DMG     7 E IUKA                34.81N 88.07W
10/18/2004                   COLBERT            AL   TRAINED SPOTTER

            IN TOWN OF BURNSVILLE LARGE TREES FELL ON 2 TO 3 HOMES.

0354 PM     TSTM WND DMG     BURNSVILLE              34.84N 88.32W
10/18/2004                   TISHOMINGO         MS   TRAINED SPOTTER

            TREES DOWN ONTO 2 TO 3 HOMES. REPORTED BY TRAINED
            SPOTTER.

0400 PM     TSTM WND DMG     3 S IUKA                34.76N 88.20W
10/18/2004                   TISHOMINGO         MS   LAW ENFORCEMENT

            SIDING BLOWN OFF BOTH SIDES OF HOUSE. REPORTED BY COUNTY
            EMA.

0400 PM     TSTM WND DMG     7 E IUKA                34.81N 88.07W
10/18/2004                   COLBERT            AL   TRAINED SPOTTER

            WIDESPREAD WIND DAMAGE 3 MILES SOUTH OF BURNSVILLE. ROOF
            DAMAGE AND TREES DOWN.

0400 PM     TSTM WND DMG     3 S BURNSVILLE          34.80N 88.32W
10/18/2004                   TISHOMINGO         MS   LAW ENFORCEMENT

            WIDESPREAD ROOF DAMAGE AND TREES UPROOTED ALONG HIGHWAY
            365.

0400 PM     TSTM WND DMG     1 SE BURNSVILLE         34.83N 88.30W
10/18/2004                   TISHOMINGO         MS   EMERGENCY MNGR

            TREE DOWN ACROSS GARAGE NEAR CR171 AND HWY 72. REPORTED
            BY COUNTY EMA.

0404 PM     FUNNEL CLOUD     1 W IUKA                34.81N 88.21W
10/18/2004                   TISHOMINGO         MS   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED FUNNEL CLOUD JUST WEST OF CITY
            OF IUKA

0404 PM     FUNNEL CLOUD     IUKA                    34.81N 88.20W
10/18/2004                   TISHOMINGO         MS   FIRE DEPT/RESCUE

0440 PM     HAIL             3 SW DELAPLAINE         36.20N 90.76W
10/18/2004  1.50 INCH        GREENE             AR   TRAINED SPOTTER

0500 PM     FUNNEL CLOUD     5 W MARMADUKE           36.19N 90.48W
10/18/2004                   GREENE             AR   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED NEAR THE INTERSECTION OF HWY 135
            AND 141.

0500 PM     HAIL             5 W MARMADUKE           36.19N 90.48W
10/18/2004  0.75 INCH        GREENE             AR   LAW ENFORCEMENT

0510 PM     TORNADO          LAFE                    36.21N 90.50W
10/18/2004                   GREENE             AR   BROADCAST MEDIA

            TORNADO REPORTED ON THE GROUND NEAR LAFE BY MEDIA.

0515 PM     TORNADO          4 N MARMADUKE           36.25N 90.39W
10/18/2004                   GREENE             AR   TRAINED SPOTTER

            TORNADO ON THE GROUND REPORTED BY TRAINED SPOTTER

0516 PM     TORNADO          BIGGERS                 36.33N 90.81W
10/18/2004                   RANDOLPH           AR   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND BY LAW ENFORCEMENT.

0532 PM     TORNADO          PEACH ORCHARD           36.28N 90.66W
10/18/2004                   CLAY               AR   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND BY LAW ENFORCEMENT.

0621 PM     HAIL             1 N HOLCOMB             36.41N 90.02W
10/18/2004  0.75 INCH        DUNKLIN            MO   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED BY TRAINED SPOTTER.

0622 PM     HAIL             WALCOTT                 36.03N 90.67W
10/18/2004  0.75 INCH        GREENE             AR   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED BY LAW ENFORCEMENT.

0655 PM     FUNNEL CLOUD     2 NE PARAGOULD          36.08N 90.49W
10/18/2004                   GREENE             AR   TRAINED SPOTTER

            2 FUNNEL CLOUDS REPORTED BY TRAINED SPOTTER 2.5 MILES
            NORTHEAST OF HWYS 412 AND 135.

0710 PM     TORNADO          PARAGOULD               36.06N 90.51W
10/18/2004                   GREENE             AR   PUBLIC

            2 TORNADOES OBSERVED ON THE GROUND. REPORTED BY PUBLIC.

0734 PM     TSTM WND DMG     RIVES                   36.36N 89.05W
10/18/2004                   OBION              TN   EMERGENCY MNGR

            TREES DOWN. REPORTED BY COUNTY EMA.

0735 PM     FUNNEL CLOUD     KENNETT                 36.24N 90.05W
10/18/2004                   DUNKLIN            MO   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED BY TRAINED SPOTTER.

0737 PM     FUNNEL CLOUD     UNION CITY              36.42N 89.05W
10/18/2004                   OBION              TN   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED NEAR PLEASANT VALLEY ROAD BY COUNTY
            EMA.

0745 PM     FUNNEL CLOUD     3 E ENVILLE             35.39N 88.37W
10/18/2004                   CHESTER            TN   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED JUST EAST OF JACKS CREEK BY COUNTY
            EMA.

0755 PM     TORNADO          COOTER                  36.05N 89.81W
10/18/2004                   PEMISCOT           MO   EMERGENCY MNGR

            *** 3 FATAL, 4 INJ *** TORNADO STRUCK SOUTHEAST PART OF
            TOWN AT COTTONWOOD POINT NEAR MISSISSIPPI RIVER. 3
            FATALITIES...4 IN HOSPITAL. ALL PERSONS ARE ACCOUNTED
            FOR. ONE HOUSE DESTROYED...2 MOBILE HOMES DESTROYED...
            SMALL CAMPER TOWED BY TRUCK ALSO DESTROYED.

0800 PM     TORNADO          COOTER                  36.05N 89.81W
10/18/2004                   PEMISCOT           MO   LAW ENFORCEMENT

            HOME DAMAGED JUST EAST OF COOTER. UNKNOWN
            INJURED/MISSING. REPORTED BY LAW ENFORCEMENT.

0800 PM     TORNADO          COOTER                  36.05N 89.81W
10/18/2004                   PEMISCOT           MO   EMERGENCY MNGR

            TORNADO DESTROYED HOME JUST EAST OF COOTER WITH ONE
            FATALITY AND THREE MISSING. REPORTED BY LAW ENFORCEMENT.

0840 PM     TSTM WND DMG     4 N DRESDEN             36.34N 88.69W
10/18/2004                   WEAKLEY            TN   LAW ENFORCEMENT

            ROOF PARTIALLY TORN OFF OF HOUSE WITH NUMEROUS TREES
            DOWN. REPORTED BY LAW ENFORCEMENT.

0845 PM     HAIL             HENDERSON               35.44N 88.65W
10/18/2004  0.75 INCH        CHESTER            TN   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED BY COUNTY EMA.

0850 PM     HAIL             POCAHONTAS              36.26N 90.97W
10/18/2004  0.75 INCH        RANDOLPH           AR   TRAINED SPOTTER

0850 PM     TSTM WND DMG     DYERSBURG               36.04N 89.38W
10/18/2004                   DYER               TN   TRAINED SPOTTER

            POWER LINES DOWN. REPORTED BY TRAINED SPOTTER.

0903 PM     TSTM WND DMG     DYERSBURG               36.04N 89.38W
10/18/2004                   DYER               TN   LAW ENFORCEMENT

            UNCONFIRMED TORNADO WITH DAMAGE TO HOME AND ANOTHER
            BUILDING. REPORTED BY LAW ENFORCEMENT.

0912 PM     TORNADO          3 W PARIS               36.30N 88.36W
10/18/2004                   HENRY              TN   LAW ENFORCEMENT

            PROBABLE TORNADO RIPPED ROOF OF MANUFACTURING BUILDING.

0912 PM     TSTM WND DMG     2 N PARIS               36.33N 88.31W
10/18/2004                   HENRY              TN   FIRE DEPT/RESCUE

            *** 1 INJ *** INJURY WAS REPORTED AS TREE FELL ON CAR.

0913 PM     HAIL             WHEELER                 34.58N 88.60W
10/18/2004  0.75 INCH        PRENTISS           MS   TRAINED SPOTTER

0925 PM     HAIL             2 SE COOTER             36.03N 89.78W
10/18/2004  1.00 INCH        PEMISCOT           MO   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED BY AMATEUR RADIO OPERATOR.

1010 PM     TSTM WND DMG     4 NNE GIBSON            35.93N 88.81W
10/18/2004                   GIBSON             TN   EMERGENCY MNGR

            NUMEROUS TREES REPORTED KNOCKED DOWN BY GIBSON COUNTY EMA
            BETWEEN MILAN AND TRENTON.

1023 PM     HAIL             MILAN                   35.92N 88.75W
10/18/2004  1.75 INCH        GIBSON             TN   EMERGENCY MNGR

1027 PM     HAIL             MILAN                   35.92N 88.75W
10/18/2004  1.00 INCH        GIBSON             TN   TRAINED SPOTTER

1100 PM     TSTM WND DMG     5 SE FRIENDSHIP         35.86N 89.18W
10/18/2004                   CROCKETT           TN   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES DOWNS JUST NORTH OF
            THE TOWN OF CROCKETT MILLS.

0520 AM     FLASH FLOOD      SENATOBIA               34.62N 89.97W
10/19/2004                   TATE               MS   EMERGENCY MNGR

            REPORTS OF SEVERAL ROADS IMPASSABLE WITH CARS STALLED

&&

JFB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 7:25 PM CDTTornado WarningMEGMonroe50 min
Oct 18, 7:49 PM CDTSevere Thunderstorm WarningMEGPontotoc, Union41 min
Oct 18, 8:12 PM CDTTornado WarningMEGMonroe48 min
Oct 18, 8:29 PM CDTSevere Thunderstorm WarningMEGLee, Prentiss, Union31 min
Oct 18, 9:11 PM CDTTornado WarningMEGPrentiss49 min
Oct 18, 9:39 PM CDTTornado WarningMEGTishomingo51 min
Oct 19, 4:54 AM CDTTornado WarningMEGLee36 min
Oct 19, 5:10 AM CDTFlash Flood WarningMEGLafayette, Union2 hr
Oct 19, 5:20 AM CDTFlash Flood WarningMEGTate115 min
Oct 19, 6:32 AM CDTFlash Flood WarningMEGLee118 min
Oct 19, 6:50 AM CDTFlash Flood WarningMEGItawamba115 min
Oct 19, 7:14 AM CDTFlash Flood WarningMEGUnion61 min
Oct 19, 7:23 AM CDTFlash Flood WarningMEGPontotoc97 min
Oct 19, 8:28 AM CDTFlash Flood WarningMEGLee62 min
Oct 19, 8:39 AM CDTFlash Flood WarningMEGItawamba66 min
Oct 19, 10:16 AM CDTSevere Thunderstorm WarningMEGMarshall29 min
Oct 19, 11:09 AM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Union36 min
Oct 19, 11:43 AM CDTSevere Thunderstorm WarningMEGUnion47 min
Oct 19, 12:19 PM CDTSevere Thunderstorm WarningMEGLee41 min
Oct 19, 12:21 PM CDTFlash Flood WarningMEGUnion114 min
Oct 19, 12:32 PM CDTTornado WarningMEGLee28 min
Oct 19, 12:36 PM CDTFlash Flood WarningMEGLee54 min
Oct 19, 12:41 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha49 min
Oct 19, 12:50 PM CDTTornado WarningMEGItawamba40 min
Oct 19, 1:26 PM CDTTornado WarningMEGItawamba19 min

Nearby

Flash Flood Warnings in Mississippi, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.